# SDR AALA20000790

- Difficulty date: May 13, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, OVERHEAD VAULT DOOR EMERGENCY EXIT GRAB AND GO LIGHT INOPERATIVE.  REPLACED OVERHEAD VAULT DOOR EMERGENCY EXIT GRAB AND GO LIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
